The Stacks Project


Bibliography item: MB

authorMoret-Bailly, Laurent
titleUn problème de descente
year1996
typearticle
urlhttp://www.numdam.org/item?id=BSMF_1996__124_4_559_0
journalBull. Soc. Math. France
number4
volume124
pages559–585

BibTeX code

You can use the following code to cite this item yourself.

@article{MB,
  author = {Moret-Bailly, Laurent},
  title = {Un probl\`eme de descente},
  year = {1996},
  url = {http://www.numdam.org/item?id=BSMF_1996__124_4_559_0},
  journal = {Bull. Soc. Math. France},
  number = {4},
  volume = {124},
  pages = {559--585},
}